# SDR P5CA2020081410283

- Difficulty date: August 10, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,045 hours, 4,919 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 3631
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC FUNCTION INOP (AUXILIARY POWER UNIT, PNEUMATIC FUNCTION)( TRANSFERRED TO MEL 49-11-01-01, MDDR 132671 RAISED, CAT 'C'.   LP 1131759 ITEM 7: IAW AMM 49-53-01/401 REMOVED & REPLACED SURGE CONTROL VALVE AND APU BLEED SYSTEM NORMAL WITH ENGINE MOTORING (N2 2906, DUCT PRESSURE 35PSI), ITEM CLOSED DMI #132671.  )
